# SDR SWAA2025091112687

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 14,102 hours, 6,611 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Access Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL FOR EMERGENCY EXIT ROW DOOR 14 CAPT SIDE FALLING OFF.   RESECURED L/H FWD EMERG. EXIT DOOR LANYARD COVER & INSPECTED DOOR PER AMM 52-22-00 & NO DEFECTS FOUND.
